close
    is it alright when coming to the end of a coure of steroids to stop abruptly or be waened off

    0  Views: 350 Answers: 4 Posted: 10 years ago

    4 Answers

    i think weaned off like any other drug would be the way to go , i've heard of people going into roid rage!

    no you really must seek your Doctors advise on this you have to be weened of gradulely

    Weaned - absolutely.  The intake of steroids causes the body to stop/slow their production.


    Abruptly stopping can cause serious medical problems.  Suggest you take them as prescribed.

    Wean off. Talk to your Dr. or pharmasist. They will gove you all the information you need.



    Top contributors in Uncategorized category

     
    ROMOS
    Answers: 18064 / Questions: 153
    Karma: 1101K
     
    Colleen
    Answers: 47272 / Questions: 115
    Karma: 953K
     
    country bumpkin
    Answers: 11324 / Questions: 160
    Karma: 838K
     
    Benthere
    Answers: 2393 / Questions: 30
    Karma: 759K
    > Top contributors chart

    Unanswered Questions

    How to find a good entertainment
    Answers: 0 Views: 11 Rating: 0
    Best pg in noida sector 2
    Answers: 0 Views: 15 Rating: 0
    > More questions...
    446961
    questions
    717247
    answers
    679588
    users